# SDR FDEA201109173915

- Difficulty date: September 17, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA00431
- Condition: Misrepaired
- Location: Bs 1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CARGO FLOORBEAM STA 1701 MISREPAIRED.  REPAIR CARRIED OUT AS PER EA 15310-14875.
